# SDR C2XA03TY158

- Difficulty date: September 11, 2003
- Submitted: September 13, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14590070004
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, DAMAGE WAS FOUND TO THE SERVICE DOOR FORWARD SILL AT FRAME 19.  MAINTENANCE REMOVED AND REPLACED THE SERVICE DOOR SILL IAW EMB SRM 53-00-04, 51-40-02, 51-30-01 AND CPM 51-21-04, 05. THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
